# SDR UPS05445173

- Difficulty date: July 23, 2005
- Submitted: August 12, 2005
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- Aircraft time: 87,225 hours, 21,374 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: M/D
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1740-1760 S2R STRINGER END FOUND CRACK, CRACK LENGTH 2".  M/DECK BS 1740-1760 STR 2R STRINGER END REPAIRED AS PER HX RS R53-61-35355 AND UPS EO.B747-5310-22662-A.
